| Model Number |
VTICM513.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault.Due to excessive vault, the lens was removed and replaced intraoperatively for a shorter length lens.The problem was resolved.It should be noted that the patient's age fell outside the indicated age range at the time of implantation.Therefore there is not enough safety and effectiveness data to support implantation in this patient category.
Additional Manufacturer Narrative
A4-a6:unk.Claim# (b)(4).